Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Lakkis, Omar, Makridakis, Charalambos and Pryer, Tristan (2015) A comparison of duality and energy a posteriori estimates for L∞(0,T;L2(Ω)) in parabolic problems. Mathematics of Computation, 84 (294). pp. 1537-1569. ISSN 0025-5718

Katsoulakis, Markos A, Plecháč, Petr, Rey-Bellet, Luc and Tsagkarogiannis, Dimitrios K (2014) Coarse-graining schemes for stochastic lattice systems with short and long-range interactions. Mathematics of Computation, 83 (288). pp. 1757-1793. ISSN 0025-5718

Strauss, Michael (2013) The second order spectrum and optimal convergence. Mathematics of Computation, 82 (284). pp. 2305-2325. ISSN 0025-5718

Sloan, Ian H and Wendland, Holger (2009) Inf-sup condition for spherical polynomials and radial basis functions on spheres. Mathematics of Computation, 78 (267). pp. 1319-1331. ISSN 0025-5718

Burman, Erik and Ern, Alexandre (2007) Continuous interior penalty hp-finite element methods for advection and advection-diffusion equations. Mathematics of Computation, 76 (259). pp. 1119-1140. ISSN 0025-5718

Lakkis, Omar and Makridakis, Charalambos (2006) Elliptic reconstruction and a posteriori error estimates for fully discrete linear parabolic problems. Mathematics of Computation, 75 (256). pp. 1627-1658. ISSN 0025-5718

Burman, Erik and Ern, Alexandre (2005) Stabilized Galerkin Approximation of Convection-Diffusion-Reaction Equations: Discrete Maximum Principle and Convergence. Mathematics of Computation, 74 (252). pp. 1637-1652. ISSN 0025-5718

Narcowich, Francis J, Ward, Joseph D and Wendland, Holger (2005) Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Mathematics of Computation, 74 (250). pp. 743-763. ISSN 0025-5718

Schaback, Robert and Wendland, Holger (2002) Inverse and saturation theorems for radial basis function interpolation. Mathematics of Computation, 71 (23-). pp. 669-681. ISSN 0025-5718

Wendland, Holger (1999) Meshless Galerkin methods using radial basis functions. Mathematics of Computation, 68 (228). pp. 1521-1531. ISSN 0025-5718

This list was generated on Mon Dec 11 05:50:08 2017 GMT.